Extended trial equation method to generalized nonlinear partial differential equations


Gurefe Y., MISIRLI E., SÖNMEZOĞLU A. , EKİCİ M.

APPLIED MATHEMATICS AND COMPUTATION, vol.219, no.10, pp.5253-5260, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 219 Issue: 10
  • Publication Date: 2013
  • Doi Number: 10.1016/j.amc.2012.11.046
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.5253-5260
  • Keywords: Extended trial equation method, GIKdV equation, R(m, n) equation, Soliton solution, Elliptic solutions, TRAVELING-WAVE SOLUTIONS, EXP-FUNCTION METHOD, EVOLUTION-EQUATIONS, (G'/G)-EXPANSION METHOD, TANH METHOD, SOLITONS

Abstract

In this article, we give the extended trial equation method for solving nonlinear partial differential equations with higher order nonlinearity. By use of this method, the exact traveling wave solutions including soliton solution, singular soliton solutions, rational function solution and elliptic integral function solution to one-dimensional general improved KdV (GIKdV) equation and R(m, n) equation are obtained. Also, a more general trial equation method is proposed. (C) 2012 Elsevier Inc. All rights reserved.